# SDR DU4R2009300

- Difficulty date: February 13, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 N/R 37916 - DURING SCHEDULED INSPECTION, FOUND CORROSION ON FRAME AT WL 198R, BS 1006R.
